# SDR USAABB02103

- Difficulty date: June 30, 2002
- Submitted: July 31, 2002
- Operation: Air carrier
- Aircraft: N615AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27146
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 873100151REV12
- Condition: Intermittent
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOS - FLOOR LEVEL EMERGENCY LIGHT AT ROW 6 ILLUMINATES INTERMITTENTLY.  MAINTENANCE REPLACED THE LIGHT ASSEMBLY.  (M)
